# SDR IPXA09M57357

- Difficulty date: August 24, 2009
- Submitted: September 15, 2009
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 54,802 hours, 10,302 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2/C REPAIR SURVEY SEQ 253-F2-01, AT STA 1441 BETWEEN STA X= -80 AND -87, HORIZONTAL PRESSURE DECK RT MLG HAS NO SRM REPAIR IAW MD11-SRM.  REMOVED, FABBED AND INSTALLED REPAIR DOUBLER IAW UPS EO MD11-5330-34 873-A AND SAA EA 011-5330-01-A2009.
